# SDR UIEA2020090431920

- Difficulty date: September 1, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 102,431 hours, 21,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK ENTRY DOME MOUNTED EMERGENCY LIGHT IS INOPERABLE.  REMOVED AND REPLACED FLIGHT DECK DOME LT MOUNTED EMERGENCY LIGHT LAMP.  OPERATIONS CHECKS GOOD IAW AMM 33-51-00.
